Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A property of nonseparated convex sets


Author: Hubert Halkin
Journal: Proc. Amer. Math. Soc. 17 (1966), 1389-1395
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9939-1966-0200789-0
MathSciNet review: 0200789
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. P. LaSalle, Time optimal control systems, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 573. MR 0105323 (21:4065)
  • [2] L. W. Neustadt, Synthesizing time optimal control systems, J. Math. Anal. Appl. 1 (1960), 484-493. MR 0128573 (23:B1612)
  • [3] H. Halkin, On the necessary condition for optimal control of nonlinear systems, J. Analyse Math. 12 (1964), 1-82. MR 0171653 (30:1883)
  • [4] L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze and E. F. Mishchenko, The mathematical theory of optimal processes, English transl., L. W. Neustadt, Ed., Interscience, New York, 1962. MR 0166037 (29:3316b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200789-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society